MAUDE Adverse Event Report: CRYOLIFE, INC. ¿ AUSTIN ONX AORTIC CONFORM EXT 23; HEART-VALVE, MECHANICAL

CRYOLIFE, INC. ¿ AUSTIN ONX AORTIC CONFORM EXT 23; HEART-VALVE, MECHANICAL
Model Number ONXACE-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to initial reports, "patient with onxace-23 sn (b)(4) implanted (b)(6) 2016.The patient is healthy.While playing with children in the yard the patient experienced a tia event and double vision.Patient was running at an inr close to 1.5 but the doctor brought it up as a pre-caution.This investigation is relegated to onxace-23 sn (b)(4).

Brand Name
ONX AORTIC CONFORM EXT 23
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
CRYOLIFE, INC. ¿ AUSTIN
1300 e. anderson ln., bldg. b
austin TX 78752
MDR Report Key11895855
Report Number1649833-2021-00017
Device Sequence Number1413724
Product Code LWQ
UDI-Device Identifier00851788001464
UDI-Public00851788001464
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/16/2022
Device Model NumberONXACE-23
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/06/2021
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/23/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR